COMBO ADVANCED CLASSES

FIND A COMBO TECHNICAL & CUTTING CLASS

>>> COMBO ADVANCED TECHNICAL & CUTTING CLASSES NEAR YOU <<<


June 16-17, 2024 | Boston, MA -  2 SPOTS AVAILABLE

October 13-14, 2024 | Boston, MA -  5 SPOTS AVAILABLE


 

COMBO ADVANCED TECHNICAL & CUTTING CLASS REGISTRATION

IF YOU ARE BOOKING FOR ONE OF YOUR STYLISTS, PLEASE SEND US AN EMAIL WITH HIS/HER FULL NAME, EMAIL AND PHONE NUMBER AT INFO@HAIRSKEENUSA.COM

HAIRSKEEN COMBO ADVANCED COURSE - ONLY $750 FOR TWO DAYS

DAY 1 - HAIRSKEEN ADVANCED TECHNICAL CLASS

PLEASE NOTE THERE ARE NO REFUNDS ON EDUCATION

*NO FREE GUEST

 

YOU WILL LEARN TO:

  • Understanding skin types
  • Mastering all bonding agents
  • Exclusive color techniques and highlights
  • Introduction to Hairskeen custom ordering

WHAT IS INCLUDED IN THE TECHNICAL CLASS:

  • Essential training materials: Custom order Guide, Curl Chart, Different Bases Templates.
  • A certification upon completion, showcasing your expertise.

 

*Classes are limited to ten to fifteen students.

CLASS SCHEDULE:

9:00 AM - Introduce Hairskeen, introduce yourself, review of schedule.

9:30 AM - Understand how the skin/scalp works and behave, understand the difference between all adhesives: Liquid/Dry, Water/Acrylic/Silicon bases.

10:00 AM - Highlights without powder bleach and how to color your Hairskeen safely (Full demonstration).

11:00 AM - Hairskeen application using our 2 steps application method (Full demonstration).

12:00 PM - 1 hour Lunch break.

1:00 PM - Introduction to the Hairskeen order form and process
- base material guide &amp; density chart
- base designs mini caps
- curl chart

3:15 PM - 15 minutes break.

3:30 PM - Cleaning Process: with a Skeen Unit, with a Lace Unit, products use and directions.

4:45 PM - Q&A.

5:00 PM - End of day 1.

Hairskeen Technical Class (3)-modified

DAY 2 - HAIRSKEEN ADVANCED CUTTING CLASS

PLEASE NOTE THERE ARE NO REFUNDS ON EDUCATION

*NO FREE GUEST

 

YOU WILL LEARN TO:

  • Connect barbering techniques and replacement systems
  • Learn 6 basic haircuts to create 50 different styles
  • Pick the right replacement system according to the desired haircut
  • Tips for perfect blend

WHAT IS INCLUDED IN THE CUTTING CLASS:

  • Essential training materials: Bald Mannequin Head, Mannequin Head Stand, Practice Hair System, Hair Cutting Guide Book.
  • A certification upon completion, showcasing your expertise.

*Classes are limited to ten to fifteen students.

CLASS SCHEDULE:

9:00 AM - Introduce Hairskeen, Why is the cutting, Blending and Styling so important?! The end result is everything! Hairskeen baseline: Style your head. Introduce yourself, review of schedule.

9:30 AM - The basics of how to properly use a Clipper.

10:00 AM - Learning Goals; Connect Barbering technics and Hair systems: 6 basic haircuts – 50 styles.

1st haircut: Classic Textured / 2nd haircut: Pompadour

12:00 PM - 1 hour Lunch break.

1:00 PM - 3rd haircut: The Classic Quiff / 4th haircut: The Slick Back

3:00 PM - 15 minutes Break.

3:15 PM - 5th haircut: The Side Part / 6th haircut: The French Crop

4:45 PM - Q&A.

5:00 PM - End of day 2.

Hairskeen Cutting Class

By attending a Hairskeen Class, you consent to the use of photos and videos captured during the Combo Advanced Classes on Hairskeen social media platforms for promotional purposes.